Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 439169, 9 pages
http://dx.doi.org/10.1155/2014/439169
Research Article

On the Zweier Sequence Spaces of Fuzzy Numbers

Department of Mathematics, Faculty of Arts and Sciences, Nevşehir Hacı Bektaş Veli University, 2000 Evler Mah. Zübeyde Hanım Cad., 50300 Nevşehir, Turkey

Received 27 December 2013; Revised 27 February 2014; Accepted 1 March 2014; Published 3 April 2014

Academic Editor: Hari M. Srivastava

Copyright © 2014 Mehmet Şengönül. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

It was given a prototype constructing a new sequence space of fuzzy numbers by means of the matrix domain of a particular limitation method. That is we have constructed the Zweier sequence spaces of fuzzy numbers , , and consisting of all sequences such that in the spaces , , and , respectively. Also, we prove that , , and are linearly isomorphic to the spaces , , and , respectively. Additionally, the -, -, and -duals of the spaces , , and have been computed. Furthermore, two theorems concerning matrix map have been given.